# SDR ASOA2015032012443

- Difficulty date: February 14, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 25,497 hours, 23,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE SEAT TRACK FROM FS 409 TO FS 409+112 IS CORRODED.  REMOVED DAMAGED SEAT TRACK AT FS 409 TO FS 409+112 AT RBL 9.  DRILLED AND INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-000-802, 53-01-11-400-802 AND SRM 51-40-11.
